# SDR ASAA2016082717805

- Difficulty date: August 27, 2016
- Submitted: August 29, 2016
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 13,804 hours, 4,497 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTOTHROTTLES WILL NOT REMAIN ENGAGED.  ACFT GROUNDED. AUTOTHROTTLE BITE CURRENT STATUS SHOWS NO FAULTS, IAW FIM 22-31 TASK 801. LEG 04 OF INFLIGHT FAULTS LOGGED FAULT MESSAGE 22-31687 ASM-1 RATE MONITOR. ACCOMPLISHED IAW FIM 22-32 TASK 819 AUTOTHROTTLE SERVO TEST. SERVO MOTOR TEST PASSED.
